# SDR YENA20130817177

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 29,234 hours, 10,135 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3907130402
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 48,091 hours, 17,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE CAPT LEG, AFTER ROTATION NOTICED NEEDED FWD PRESSURE ON STICK TO KEEP ACFT FROM PITCHING UP.  AT 1,000' ACCELERATED AND CLEANED UP ON SCHED. CONTINUED TO CLIMB, STILL HAD TO HOLD FWD PRESSURE ON STICK TO STOP ACFT FROM FURTHER PITCHING UP.  LEVELLED OFF AT 16,000' WITH A/P ON, ALL NORMAL.  KICKED OFF A/P, ATTEMPTED TO MAINTAIN ALT WITH HAND FLYING, AC PITCH UP COMMENCED. IF YOU LET GO OF IT WAS ABV 10 PITCH TO GREEN DOT. T/S IAW TSM 27-30-00-810-853-A, R & R ELAC2, OPS CK NORMAL, ELEVATORS CK NORMAL.(NOTE) WITH HYD ON AND ELAC2 S/N ELACVB010432 INSTALLED, PLACED ACFT IN AIR MODE AND ELEVATORS WILL AUTOMATICALLY DRIVE TOWARD ACFT NOSE UP, (ELAC PITCH FLT MODE).  WITH NEW ELAC INSTALLED ALL NORMAL, ACFT OK FOR SVC.
